# SDR ASOA2012082902134

- Difficulty date: August 10, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 30,256 hours, 26,877 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LWR SILL ATTACHMENT CLIP LOCATED AT FS 349 IS CORRODED BEYOND LIMITS IAW TASK 000-53-900-509.  REMOVED SERVICE DOOR LOWER SILL ATTACHMENT CLIP IAW SRM 51-42-06 & SRM 51-42-21. LOCATED & DRILLED SERVICE DOOR LOWER SILL ATTACHMENT CLIP IAW SRM 51-40-11.  INSTALLED NEW SERVICE DOOR LOWER SILL ATTACHMENT CLIP IAW SRM 51-42-21.
